MAUDE Adverse Event Report: Align Technology, Inc. Invisalign System - Comprehensive; ALIGNER, SEQUENTIAL

Align Technology, Inc. Invisalign System - Comprehensive; ALIGNER, SEQUENTIAL
Model Number 9000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 08/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had symptoms associated with complications involving tooth ul7, resulting in its extraction.No additional information is available at this time.Attempts to obtain additional information about the event were unsuccessful.
 
Additional Manufacturer Narrative
Align's clinical review noted that in the initial occlusogram demonstrated very limited occlusal support, with occlusal contacts restricted to only a few posterior teeth, including ul7.A gold crown was present on ul7, indicating prior restorative treatment.The complaint reported uprighting of tooth ul8, which had been mesialized using a sectional fixed appliance after complications involving ul7 resulted in extraction, while the patient was using an invisalign system secondary order at stage 20.Multiple attempts were made to contact the treating doctor for additional information, including phone calls and email, but no further information was obtained.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.The exact date of the event is unknown.Despite reasonable efforts, no conclusive information was available to determine when the event occurred.The date (b3) provided corresponds to the date the event was reported to the manufacturer and does not necessarily reflect the actual date of occurrence.

Brand Name
Invisalign System - Comprehensive
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
Align Technology, Inc.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
Align Technology, Inc.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key50253324
Report Number2953749-2026-02239
Device Sequence Number21334168
Product Code NXC
UDI-Device Identifier00816063020189
UDI-Public(01)00816063020189(10)0222404932(13)250602(91)2461552420N
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9000
Device Lot Number222404932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age28 YR
Patient SexMale